MENU

You are here

Publications

Export 224 results:
Filters: First Letter Of Title is S  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
D
Dal Maso G, Malusa A. Some properties of reachable solutions of nonlinear elliptic equations with measure data. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze. Sér. 4, 25 no. 1-2 (1997), p. 375-396 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/6434
Dal Maso G. Some singular perturbation problems in the calculus of variations. Ennio De Giorgi Colloquium, p. 41-49, Research Notes in Mathematics, v.125, London : Pitman, 1985 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/297
Dal Maso G, Fonseca I, Leoni G. Second Order Asymptotic Development for the Anisotropic Cahn-Hilliard Functional. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/7390
Dal Maso G. Some necessary and sufficient conditions for the convergence of sequences of unilateral convex sets. J. Funct. Anal. 62 (1985), no. 2, 119--159 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/318
Dal Maso G, Defranceschi A. Some properties of a class of nonlinear variational $m$-capacities. J.Funct.Anal. 79, 1988, no. 2, 476-492 [Internet]. 1988 . Available from: http://hdl.handle.net/1963/485
Dall'Aglio P, Dal Maso G. Some properties of the solutions of obstacle problems with measure data. Ricerche Matematiche., Supplemento dedicato a Ennio De Giorgi, vol. 48 (1999), page : 99-116 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/6432
Daneri S, Pratelli A. Smooth approximation of bi-Lipschitz orientation-preserving homeomorphisms. Annales de l'Institut Henri Poincare (C) Non Linear Analysis [Internet]. 2014 ;31:567 - 589. Available from: http://www.sciencedirect.com/science/article/pii/S0294144913000711
De Sole A, Kac VG, Valeri D. Structure of classical (finite and affine) W-algebras. SISSA; 2014. Available from: http://hdl.handle.net/1963/7314
Dell'Antonio G, Michelangeli A. Schödinger operators on half-line with shrinking potentials at the origin. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34439
Dell'Antonio G, Figari R, Teta A. Statistics in space dimension two. Lett. Math. Phys. 40 (1997), no. 3, 235-256 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/130
Dell'Antonio G. Some remarks on quantum mechanics. International Journal of Geometric Methods in Modern Physics, Volume 9, Issue 2, March 2012, Article number1260018 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/7018
Dell'Antonio G, Tenuta L. Semiclassical analysis of constrained quantum systems. J. Phys. A 37 (2004) 5605-5624 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2997
Demo N, Tezzele M, Gustin G, Lavini G, Rozza G. Shape Optimization by means of Proper Orthogonal Decomposition and Dynamic Mode Decomposition. In: Technology and Science for the Ships of the Future: Proceedings of NAV 2018: 19th International Conference on Ship & Maritime Research. Technology and Science for the Ships of the Future: Proceedings of NAV 2018: 19th International Conference on Ship & Maritime Research. Trieste, Italy: IOS Press; 2018. Available from: http://ebooks.iospress.nl/publication/49229
DeSimone A, Tamagnini C. Stress-dilatancy based modelling of granular materials and extensions to soils with crushable grains. Int. J. Numer. Anal. Met. 29 (2005) 73-101 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2165
DeSimone A, Bianchi B, Heltai L. Stratos: a code for 3D free surface flows with floating constraints.; 2009. Available from: http://hdl.handle.net/1963/3701
DeSimone A, Adams J, Conti S. Soft elasticity and microstructure in smectic C elastomers.; 2007. Available from: http://hdl.handle.net/1963/1811
Dimonte D, Falconi M, Olgiati A. On some rigorous aspects of fragmented condensation.; 2018. Available from: https://arxiv.org/abs/1809.03586
Dossena G. Some aspects of spinors – classical and noncommutative. [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6317

Pages

Sign in